abnoanomaly (abnoanomaly) wrote in vaginapagina,
abnoanomaly
abnoanomaly
vaginapagina

Am I Ovulating?

This may be a stupid question butttt

I am on Tri Lo Sprintec. I have been for a few months. (I was also on BC for 4 years in high school...I'm 22 now) I just finished bleeding and am on the 4th pill of my new pack. The last 2 days I have very thick clear discharge. I've never gotten this while on BC but did get it when I was ovulating (obviously when I wasnt on BC). However, I usually cramp up like a mofo when I ovulate and haven't felt that. I had PIV sex last night and my SO ejaculated inside me. Should I be worried? Do I wanna go get a morning after pill? Should I just wait it out and see what happens?

I know I probably don't want a morning after pill. I'm not usually the paranoid type. I guess I just need someone to tell me their discharge got thicker on BC and it meant nothing.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 11 comments